# SDR GTIA2024081238305

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 18,255 hours, 7,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURINF CRUISE, LEAD  FA REPORTED A STRONG ODOR, SIMILAR TO THAT OF VOMIT NEAR THE FWD GALLEY PROGRESSING AFT TO ROW 2 PAX SEATS. PERFORMED EQRH ABN 'ELIMINATION OF ODOR/FUMES PROC. UPON SELECTOR PACK 2 OFF, ODOR SURSIDED, AS REPORTED BY LEAD FA.-PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A FOUND PACK 2 TO BE CAUSE OF ODOR. SEE NEXT ITEM  3405840-2 FOR MX ACTION. MOC # 119255.
